# SDR C77A20141202001

- Difficulty date: December 2, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 16,916 hours, 9,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT DAMAGE TO THE FWD FUSELAGE SKIN FWD OF FRAME 10 BETWEEN STRINGERS 17 - 18L.   REPAIRED IAW ETD 2014-170-101284, SRM 53-10-01 REPAIR 12P & SRM  51-75-00.   MAJOR REPAIR.
